Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

HDD208

Member
  • Total Reviews

    0
  • Content Count

    56
  • Joined

  • Last visited

Community Reputation

0 Neutral

About HDD208

  • Rank
    Junior Member
  1. Darrell I am glad your skin is getting better. Yes, I know all about the side effects of accutane and I was so desperate I was willing to risk it for clear skin. Unfortunately I didn't work out so well and now I have acne + scars+ side effects. Accutane is a miracle drug for some and it doesn't work that well for others..its basically a gamble but I don't recommend trying it until you have completely maxed out all other options. Acccutane is really intense and can cause a lot of harm too.
  2. Hi William Thanks for your input. At the time when I tried the OTC and infomercial products I didn't know what I know now. Back then as a teen you're just looking to clear up some pimples and willing to buy whatever you hear works. But after years of struggle I know OTC/infomerical products don't really work. You're right its all just marketing. I did take oral antibiotics (I was on 2 forms) and stopped when I got on accutane. My accutane was perscribed by a dermatologist and I had to go
  3. darrellbl9: All the pictures that I have saved are the ones which shows me with decent skin. Ever since I have been breaking out like crazy I don't want to take pics I just want to hide my face. But I will be honest it's not too severe but it is very noticeable and it leaves a lot of scarring. I get breakouts daily and they take a while to go away and when they do go away it leaves scars. Thus far my skin has been getting worse even after taking accutane and I don't know what it is. rec
  4. Thank you all for your support it really means a lot to know I am not the only one going through this and it is difficult to maintain hope sometimes even though it is so critical. Many of you suggested Dan's Regiment; my skin is so senstive and if I pack on that much BP on it, it gets sooo dry, flaky and irriated. Plus BP never really helped me all that much either. I am going back to my derm this weekend hopefully she can help me get clear...I don't know. JayQ I feel your pain sooo much.
  5. I have been suffering from acne since I was 14 (I am now 23). When I saw those first pimples I ran to the pharmacy and tried everything they had to offer: clearsil, clean n clear, noxema, neterogena you name it if it was on the shelf I tried it at one time or another. Finding no success I then tried all the infomercial crap..Proactiv, Murad etc. Finally came the expensive dermatologist visits followed by their expensive prescription topicals: Finacea, Tarazoc, Differin, Duac, Retin A just to
  6. Have you tried Miralax? It used to require a script but has been over the counter for the past couple of years. It definitely helps more than anything else I know of. I have heard of Miralax but didn't try it. Maybe I will give it a shot thanks for the suggestion. I tried exlax metamucil and 2 prescription pills I got from the doctor. One is a stool softner the other a stimulant and this stuff is suppose to be pretty good if it requires a script. I just think the best thing to do is giv
  7. You are right Italian Boy it is not a urinary problem. I did tell my dermatologist about it and she suggested colace and fiber. I have been taking those things and the problem isn't going away. I don't think she gets how serious this is for me. So then I went to see my primary care doctor and he thinks it's just constipation and he prescribed some pills. He does not believe me that its the accutane but I have never had this problem before. He said the next step is to do a colonascopy. That
  8. I have been experiencing horrible constipation too. I went to see my doctor and he prescribed stool softners, and a stimulant plus I am taking a fiber supplement. Yet the problem still continues and sometimes it's a lot worse than others. I take a lot longer in the bathroom and struggle to relieve myself. I am pretty sure it's the accutane but I only have a month more to go and I really want to finish my course. But I think you should at least go see a doctor about it and see what help you
  9. I have been on accutane for 4 and 3/4 months now. Since the 2nd/3rd month I have been having major difficulty going to the bathroom. At first I just thought I was constipated and drank lots of water, ate lots of fiber and took laxatives. However, I was still straining and sometimes there would be blood on the tissue which frightened me. It was hell to go the bathroom and I was so scared of what I was doing to myself. I didn't want to damage my body and went to see a doctor. He gave me some
  10. I have been taking accutane for 5 months now. I weigh 135 lbs. Here is what I was on: month 1: 40/mg a day month 2: 60/mg month 3: 80/mg month 4: 80/mg month 5: 80/mg I was originally suppose to be on accutane for 5 months. But because my skin isn't clear my derm is extending it for another month. I have not been experiencing very much side effects. My skin isn't very dry, my lips aren't chapped and the most I have gotten is some joint pains. I think the reason why my skin hasn't been very
  11. TV-Viewer thanks for responding and giving me some hope here I really need it. I am praying that you are soo right and my marks/scars does just fade away. Joga: Your experience sounds very similiar to mine. My scarring is definitely getting worse on accutane. I am even getting it in areas where there are no pimples. It looks like indented scars or little ice picks so I don't think its really enlarged pores. My derm said that I might need layer or microdermbrasion afterwards to get rid of
  12. I have been on accutane for 5 months now and I have noticed that my scarring looks worse than ever before. I got some new ones while on accutane and everything leaves behind these ugly red marks. Plus the scars already there also just looks redder. I may only have 2 pimples on my face but my face still looks horrible because of all the scars and redness. I feel like before I started accutane I didn't have so much scars or red marks on my face. Has anyone else experienced this?
  13. I completely understand what you're going through because I am in the same boat as you. I have been on accutane for 5 months (80/mg for 130 lbs) and I am still breaking out this late in my cycle. So you are not alone and there are others out there who share in your agony and frustration. I don't go out either. All I do is sit home and pray for my skin to clear up and put the whole world on hold until it does. It's a terrible way to live but sometimes you can't help how you feel. Similar
  14. Thanks for being supportive. I really need the encouragement these days. It is the worst to hang in there for so long and feel like this isn't working. I did mention a higher dose to my derm but she refused to do it. She said that the dosage I am currently on is the maximum for my weight and in fact I am taking a higher dosage than most people with my weight. I don't know what else I to do to help this thing work. I am dying to see results and I am not getting depressed from the accutane I
  15. Hey thanks for responding. I think the reason the dryness does not bother me so much is because I had really really oily skin. Like you can actually see the oil glistening on my skin it was disgusting. I used multiple oil blotting sheets per hour. Now my face looks normal and I am no longer oily which is great. However, I don't understand why I am still breaking out in month 5. I don't mean 1 or 2 breakouts like at least 5 or 6 and their somtimes hugee like stuff I never gotten before. Th
×